Volume 14, issue 1 (2010)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Orbifold quantum Riemann–Roch, Lefschetz and Serre
1

Hsian-Hua Tseng

Riemann–Roch theorems and elliptic genus for virtually smooth schemes
83

Barbara Fantechi and Lothar Göttsche

A Schottky decomposition theorem for complex projective structures
117

Shinpei Baba

Three-dimensional Anosov flag manifolds
153

Thierry Barbot

Canonical triangulations of Dehn fillings
193

François Guéritaud and Saul Schleimer

An elementary construction of Anick's fibration
243

Brayton Gray and Stephen Theriault

Prescribing the behaviour of geodesics in negative curvature
277

Jouni Parkkonen and Frédéric Paulin

Plane sextics via dessins d'enfants
393

Alex Degtyarev

Density of isoperimetric spectra
435

Noel Brady and Max Forester

Kleinian groups of small Hausdorff dimension are classical Schottky groups. I
473

Yong Hou

A cartesian presentation of weak $n$–categories
521

Charles Rezk

A finitely generated, locally indicable group with no faithful action by $C^1$ diffeomorphisms of the interval
573

Andrés Navas

Topological Index Theory for surfaces in 3–manifolds
585

David Bachman

Non-negative Legendrian isotopy in $ST^*M$
611

Vladimir Chernov and Stefan Nemirovski

Publication of this issue is now complete.